HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Completely integrable holonomic systems of first order differential equations

Files in This Item:
pre124.pdf710.76 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83269

Title: Completely integrable holonomic systems of first order differential equations
Authors: Izumiya, Shyuichi Browse this author
Issue Date: Sep-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 124
Start Page: 2
End Page: 16
Abstract: We consider some properties about completely integrable first order differential equations for real-valued functions. In order to study this subject, we introduce the theory of Legendrian unfoldings. One of our theorems asserts that the set of equations with singular solution is an open set in the space of completely integrable equations even though such a set is thin in the space of all equations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68871
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University